# SDR SWAA2019051532712

- Difficulty date: May 7, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 141A83123
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB SUPPORT CLIP CRACKED AT AFT END BS. 294, RBL 53.  R&R CLIP IAW SRM AND DWG.
